# SDR E4EB2016F00018

- Difficulty date: November 2, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone 100
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LT INBD SIDE OF AFT PRESSURE BULKHEAD BETWEEN LONGHORN 10 AND 11 APPROXIMATELY 2.25" IN LENGTH.  VERIFIED BY FPI AND HFEDC INSPECTION.
